# SDR DL72S010654

- Difficulty date: April 20, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- Aircraft time: 60,048 hours, 44,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10617839
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER AISLE AT OVERWING EXITS BROKE LOOSE FROM MOUNTING. CREW WAS UNABLE TO SECURE SO THEY CUT WIRES TO REMOVE LIGHT. REPLACED LIGHT ASSY, CANNON PLUG, AND BATTERY RACK.
